... was still on the ring, I would've had my period on or around September 15. I have had very noticable abdominal bloating all week and no period. While on the ring, I never experienced PMS bloating. Is prolonged abdominal bloating normal after discontinuing the ring? I'm not retaining water anywhere else and I've had what feels like mild PMS cramps... keep expecting AF but nothing. Some light brown spotting yesterday but I had just had a pap done at the doctor so that could be the reason. My doc didn't even test me for pregnancy... saying that it'll take me a while to get back on track. Told him about the bloating and he said, "we'll see". Just hoping someone has experienced the same thing after discontinuing the ring. Anyone?
25 Mar 2012
I would say take a Pregnancy test as soon as possible other wise ur going to be wondering even more! Cause the last time I was on it I had really bad pm's cramps & no period and I didn't put a new one in on time so I ended up been pregnant which was bad cause I had a miscarriage. .
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ever since I started using the ring, I have had random little cramps in my abdomen that feel like menstrual cramps, though I keep it in the whole ...
1 answer • 17 Mar 2012
I used Nuva Ring for 5+ years, I stopped using it August 2012. I still have not become regular with my cycle. My periods started on the 5th or 6th, ...
1 answer • 24 Jun 2013
I had unprotected sex the day before my period started, then was aday late putting nuvaring back in?
I had unprotected sex and he came in me the day before my period started. This was my "ring free" week. I got my period the next day, but ...
2 answers • 30 Jun 2014
... was suppose to take the ring out that morning at 10am (My ring was out 15hours too soon).. I decide it would probably just be best to leave it ...
1 answer • 30 Jun 2014